The non-linear sewing lemma III : stability and generic properties - Archive ouverte HAL Access content directly
Journal Articles Forum Mathematicum Year : 2020

The non-linear sewing lemma III : stability and generic properties

(1, 2) , (3, 4, 5)
1
2
3
4
5

Abstract

Solutions of Rough Differential Equations (RDE) may be defined as paths whose increments are close to an approximation of the associated flow. They are constructed through a discrete scheme using a non-linear sewing lemma. In this article, we show that such solutions also solve a fixed point problem by exhibiting a suitable functional. Convergence then follows from consistency and stability, two notions that are adapted to our framework. In addition, we show that uniqueness and convergence of discrete approximations is a generic property, meaning that it holds excepted for a set of vector fields and starting points which is of Baire first category. At last, we show that Brownian flows are almost surely unique solutions to RDE associated to Lipschitz flows. The later property yields almost sure convergence of Milstein schemes.
Fichier principal
Vignette du fichier
non-linear-sewing-lemma-III_R1.pdf (404.57 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02265268 , version 1 (09-08-2019)
hal-02265268 , version 2 (23-04-2020)

Identifiers

Cite

Antoine Brault, Antoine Lejay. The non-linear sewing lemma III : stability and generic properties. Forum Mathematicum, 2020, 32 (5), pp.1177-1197. ⟨10.1515/forum-2019-0309⟩. ⟨hal-02265268v2⟩
165 View
325 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More